# SDR DL733981852

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 32,090 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AT 1500 FT NR 1 ENGINE LOUD BANG AND OVERTEMP TO 930 CELSIUS.  FOLLOWED BY VIBRATION WITH THROTTLE REDUCED IDLE INDICATIONS NORM FOR 4-5 MIN THEN VIBRATION IND WENT TO 3.  A/C STARTED TO SHAKE.  ENG SHUT DOWN.  PAX REPORTED FLAMES AT TIME OF COMPRESSOR STALL THEN NONE UNTIL SLIGHTLY BEFORE ENG SHUT DOWN.  INFLT SHUTDOWN AND AIR TURNBACK.  MTC FOUND OIL IN TAILPIPE, CAUSE OF FLAMES AND COMPRESSOR AND TURBINE SEIZED.  NO VISIBLE DAMAGE TO ENG OR BLADES.
